umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Adaptive strategy for the damping parameters in an iteratively regularized Gauss-Newton method
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1999 (English)In: Journal of Optimization Theory and Applications, Vol. 100, no 1, 161-180 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, a convergence analysis of an adaptive choice of the sequence of damping parameters in the iteratively regularized Gauss-Newton method for solving nonlinear ill-posed operator equations is presented. The selection criterion is motivated from the damping parameter choice criteria, which are used for the efficient solution of nonlinear least-square problems. The performance of this selection criterion is tested for the solution of nonlinear ill-posed model problems.

Place, publisher, year, edition, pages
1999. Vol. 100, no 1, 161-180 p.
Identifiers
URN: urn:nbn:se:umu:diva-21973ISBN: 0022-3239 OAI: oai:DiVA.org:umu-21973DiVA: diva2:212236
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://000079237200008
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf